# SDR SIMA20210223001

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 37,915 hours, 32,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 CEILING EMERGENCY LIGHT INOP.  -C/A-R & R NR 3 CEILING EMERGENCY LIGHT IAW EMB 145 AMM 33-50-08.  OPS CHECK GOOD.
